# SDR DL72E992730

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS AT LIGHTENING HOLES RT TORQUE BOX VERT WEB STA 1223 AT UPPER LIGHTENING HOLE AND STA 1233 AT LOWER LIGHTENING HOLE.  REPAIRED PER MM 53-11-0.
